# SDR DALA2025053004162

- Difficulty date: May 27, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N933DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37288
- Aircraft time: 26,159 hours, 20,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7129892) R2 DOOR EMERGENCY LIGHTS IN GALLEY / OUTSIDE R2 DOOR DOOR EMERGENCY LIGHT INOP. REMOVED / REPLACED E-LIGHT BATTERY PACK IN AFT GALLEY R/H SIDE PER B737 AMM 33-51. OPS CHECKS GOOD.
